# SDR F3LA2024060700089

- Difficulty date: May 25, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 1,686,230 hours, 7,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 263704
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR N/R 5001321690-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. DURING INCOMING CHECK FOUND EPSU BATTERIES 11WL INOP REPLACEMENT REQUIRED IAW AMM 33-51-38-000-002-A REV/98.  REPLACED EPSU BATTERY AND POWER SUPPLY 11WL IAW AMM 33-51-38-400-001 CONF 00 REV. 98MX ACTION IS ACCEPTABLE.
